# SDR SWIA200414036

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 834 hours, 776 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Condition: Inoperative
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: M
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM SWITCH INOPERATIVE.  REPLACED AILERON TRIM/RUDDER TRIM PANEL WITH SERVICEABLE UNIT.  ALL CHECK GOOD.
